Go to content
UR Home

Publications by Pourmand, N.

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Number of items: 1.

Vlad, M. O., Szedlacsek, S. E., Pourmand, N., Cavalli-Sforza, L. L., Oefner, Peter J. and Ross, J. (2005) Fisher's theorems for multivariable, time- and space-dependent systems, with applications in population genetics and chemical kinetics. Proceedings of the National Academy of Sciences of the United States of America (PNAS) ISSN 1091-6490 102 (28), pp. 9848-9853. Fulltext not available.

This list was generated on Sat Mar 2 13:54:57 2024 CET.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 -4239 or -69394

Dissertations: dissertationen@ur.de
0941 943 -3904

Research data: datahub@ur.de
0941 943 -5707

Contact persons